Brupro Ibuprofen 200mg Tablets
€2.80 – €7.95
Brupro Ibuprofen 200mg Tablets are used to lower fever and manage general pain such as back pain, headache, dental pain and period pain and to treat colds and flu. Each tablet contains 200mg of Ibuprofen.
Adults and children over 12 years take 2 tablets initially, then if necessary 1-2 tablets every 4 hours. Do not exceed 5 tablets in 24-hours.
Not suitable for children under 12 years.
Never exceed the stated dose
Always read the product leaflet
Earn 11 - 32 points upon purchasing this product.